# SDR AWXA0001426

- Difficulty date: March 1, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- Aircraft time: 56,741 hours, 46,885 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651630084
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 178 BLKHD HAS 3 CRACKS IN WEB MEASURING 1.3, 0.2, AND 0.3 INCH.  REPAIRED WEB IAW SRM 53-10-02 PG 3, 5, 8-10, 53-10-11 PG 1-8, 53-30-02 PG 2, 3, 5, 32, 51-20-04 PG 1-7 AND B737-200 MM 51-21-40 PG 702-706.
